EconPapers    
Economics at your fingertips  
 

Self‐Consistent Sources and Conservation Laws for a Super Broer‐Kaup‐Kupershmidt Equation Hierarchy

Hanyu Wei and Tiecheng Xia

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: Based on the matrix Lie superalgebras and supertrace identity, the integrable super Broer‐Kaup‐Kupershmidt hierarchy with self‐consistent sources is established. Furthermore, we establish the infinitely many conservation laws for the integrable super Broer‐Kaup‐Kupershmidt hierarchy. In the process of computation especially, Fermi variables also play an important role in super integrable systems.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/913758

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:913758

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:913758